Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jul 22, 2010, 4:12 PM CDT for Dodge County, Washington County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2010, 4:12 PM CDT (21:12 UTC)
- Expired
- Jul 22, 2010, 5:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dodge County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 35 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:26 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654
WFUS53 KMKX 222112
TORMKX
WIC027-131-222200-
/O.NEW.KMKX.TO.W.0028.100722T2112Z-100722T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 500 PM CDT
* AT 411 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
NEAR HUSTISFORD...OR 6 MILES SOUTHEAST OF JUNEAU. A TORNADO MAY
DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC STORM
MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARTFORD...SLINGER...JACKSON...IRON RIDGE...LEBANON...WOODLAND...
NEOSHO...ASHIPPUN...RUBICON...SAINT LAWRENCE...HOLY HILL...
HUBERTUS...RICHFIELD...BEAR VALLEY AND GERMANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4320 8855 4320 8873 4347 8870 4335 8806
4319 8806
TIME...MOT...LOC 2111Z 285DEG 31KT 4336 8861
$$
ZABEL3 follow-up statements
140
WWUS53 KMKX 222120
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT THU JUL 22 2010
WIC027-131-222200-
/O.CON.KMKX.TO.W.0028.000000T0000Z-100722T2200Z/
DODGE WI-WASHINGTON WI-
420 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON AND
SOUTHEASTERN DODGE COUNTIES UNTIL 500 PM CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR IRON RIDGE...OR 5 MILES SOUTHEAST OF
HORICON...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...SLINGER...JACKSON...ASHIPPUN...RUBICON...SAINT
LAWRENCE...HOLY HILL...HUBERTUS...RICHFIELD...BEAR VALLEY AND
GERMANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4320 8855 4327 8872 4347 8870 4335 8806
4319 8806
TIME...MOT...LOC 2120Z 277DEG 29KT 4339 8851
$$
KUHLMAN724
WWUS53 KMKX 222130
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CDT THU JUL 22 2010
WIC027-131-222200-
/O.CON.KMKX.TO.W.0028.000000T0000Z-100722T2200Z/
DODGE WI-WASHINGTON WI-
430 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON AND
EAST CENTRAL DODGE COUNTIES UNTIL 500 PM CDT...
AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HARTFORD...MOVING EAST AT 40 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
SLINGER AROUND 440 PM CDT.
JACKSON AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE SAINT
LAWRENCE...RICHFIELD AND BEAR VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4319 8808 4328 8844 4330 8851 4343 8848
4335 8806 4319 8806
TIME...MOT...LOC 2130Z 281DEG 34KT 4337 8838
$$
KUHLMAN561
WWUS53 KMKX 222140
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 PM CDT THU JUL 22 2010
WIC027-131-222200-
/O.CON.KMKX.TO.W.0028.000000T0000Z-100722T2200Z/
DODGE WI-WASHINGTON WI-
440 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON AND
EAST CENTRAL DODGE COUNTIES UNTIL 500 PM CDT...
AT 435 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
NEAR SLINGER. A TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS
STORM WAS LOCATED NEAR HARTFORD...MOVING EAST AT 35 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
JACKSON AROUND 450 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HUBERTUS...
RICHFIELD...BEAR VALLEY AND GERMANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4319 8810 4328 8844 4342 8842 4335 8806
4319 8806
TIME...MOT...LOC 2140Z 283DEG 30KT 4332 8828
$$
KUHLMANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:45 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 22, 2:45 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010
OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.
CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.
.TONIGHT...FORECAST CONFIDENCE MEDIUM.
WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.
UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.
.FRIDAY...FORECAST CONFINDENCE MEDIUM.
CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.
VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.
.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.
HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.
&&
.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.
&&
.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
052-056>058-062-063-067-068.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.
&&
SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLARHazardous weather outlook, Jul 22, 3:25 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT THU JUL 22 2010 WIZ046-047-051-052-056>060-062>072-230915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE. A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A TORNADO WATCH IS IN EFFECT UNTIL 9 PM. HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST LIKELY AGAIN FRIDAY AND SATURDAY. LMZ643>646-230915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT THU 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 PM. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN INCREASED RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY. THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 22, 10:13 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 AM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HEAVY RAIN ROCK SPRINGS 43.48N 89.92W
07/22/2010 M2.00 INCH SAUK WI TRAINED SPOTTER
FOUR HOUR RAINFALL TOTAL
&&
RSCHAARLocal storm report, Jul 22, 11:15 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HEAVY RAIN WATERFORD 42.76N 88.22W
07/22/2010 M1.63 INCH RACINE WI TRAINED SPOTTER
RAINFALL TOTAL SINCE 7 AM
&&
SCHAARLocal storm report, Jul 22, 11:24 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1124 AM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HEAVY RAIN BLACK EARTH 43.14N 89.75W
07/22/2010 M1.63 INCH DANE WI CO-OP OBSERVER
RAINFALL TOTAL SINCE 6 AM
&&
SCHAARLocal storm report, Jul 22, 12:11 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1211 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HEAVY RAIN 1 WSW DE FOREST 43.24N 89.36W
07/22/2010 M1.98 INCH DANE WI TRAINED SPOTTER
RAINFALL TOTAL SINCE MIDNIGHT
&&
SCHAARSpecial weather statement, Jul 22, 3:12 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT THU JUL 22 2010 WIZ047-056>058-222100- COLUMBIA-DODGE-GREEN LAKE-SAUK- 312 PM CDT THU JUL 22 2010 ...STRONG THUNDERSTORM MOVING THROUGH SAUK AND COLUMBIA COUNTIES... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF PORTAGE TO 16 MILES WEST OF PRAIRIE DU SAC...MOVING EAST AT 30 MPH. FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. THE POTENTIAL FOR TORNADOES APPEARS TO BE INCREASING WITH THESE STORMS...AND WARNINGS MAY BE NEEDED LATER. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. ZABEL
Local storm report, Jul 22, 4:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM FUNNEL CLOUD NEOSHO 43.31N 88.52W
07/22/2010 DODGE WI LAW ENFORCEMENT
TWO FUNNEL CLOUDS SPOTTED NEAR THE INTERSECTION OF 67 AND
ADAMS...MOVING TO THE NORTHEAST
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:28 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 21 hr |
| Jul 22, 9:36 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette, Sauk | 3 hr |
| Jul 22, 2:38 PM CDT | Small Craft Advisory | MKX | 12 hr | |
| Jul 22, 3:14 PM CDT | Areal Flood Advisory | MKX | Columbia, Sauk | 4 hr |
| Jul 22, 3:27 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 33 min |
| Jul 22, 3:42 PM CDT | Tornado Warning | MKX | Columbia, Dodge | 33 min |
| Jul 22, 4:00 PM CDT | Tornado Warning | MKX | Columbia, Dane | 30 min |
| Jul 22, 4:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Dodge, Washington | 3 hr |
| Jul 22, 4:27 PM CDT | Tornado Warning | MKX | Columbia, Dane, Dodge, Jefferson | 48 min |
| Jul 22, 4:41 PM CDT | Tornado Warning | MKX | Dane, Green, Iowa, Lafayette | 49 min |
| Jul 22, 4:53 PM CDT | Tornado Warning | MKX | Ozaukee, Washington | 22 min |
| Jul 22, 4:55 PM CDT | Special Marine Warning | MKX | 80 min | |
| Jul 22, 5:09 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 36 min |
| Jul 22, 5:10 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Sheboygan, Waukesha | 3 hr |
| Jul 22, 5:14 PM CDT | Tornado Warning | MKX | Dodge, Jefferson, Waukesha | 31 min |
| Jul 22, 5:24 PM CDT | Tornado Warning | MKX | Dane, Green, Jefferson, Rock | 36 min |
| Jul 22, 5:32 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Jefferson, Milwaukee, Sauk, Waukesha | 6 hr |
| Jul 22, 5:56 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 64 min |
| Jul 22, 5:58 PM CDT | Tornado Warning | MKX | Iowa | 47 min |
| Jul 22, 6:18 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 42 min |
| Jul 22, 6:40 PM CDT | Tornado Warning | MKX | Dane, Iowa | 37 min |
| Jul 22, 6:44 PM CDT | Special Marine Warning | MKX | 91 min | |
| Jul 22, 6:47 PM CDT | Tornado Warning | MKX | Milwaukee, Racine, Walworth, Waukesha | 58 min |
| Jul 22, 6:51 PM CDT | Tornado Warning | MKX | Jefferson, Walworth, Waukesha | 24 min |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.